Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea, headaches, heartburn, excessive hunger and urination after unprotected sex. Home pregnancy tests negative. Advice?

ive been nauses for the last 2 weeks and its approximitly then when I started the pill . In the past cpl weeks my bf had fooled around without a condom and then used one when finishing, yet my nausea has turned into vomiting usually early morning or mid day not so much at night. and food hasnt been my friend and havent been able to eat much, but when i do get hungry i eat like theres no 2moro and cant get enough and crave everything. ive also noticed im getting more headaches (but not my normal migranes) and peeing more and bloated with more heartburn . Ive takin 2 tests that came back negitive and havent been able to get an apt at my drs till hopefully this week. just wondering what it might be, i feel like i did when i was pregnant with my other 3 kids.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

As you are on pill there is less possibility for pregnancy. The nausea could be a side effect of the pill.
But if you had intercourse before starting the pill then there is possibility for pregnancy.
So you better undergo blood test for pregnancy which will rule out the possibility.
If test comes negative the nausea could be more possibly due to the pill.
Usually that will subside soon without any need for medication, if it persists for longer period better to go for anti-emetics and antacids which will relive the symptoms.

Take care.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor